Isomorphism types of Aronszajn trees

U. Abraham, S. Shelah

Research output: Contribution to journalArticlepeer-review

35 Scopus citations

Abstract

We study the isomorphism types of Aronszajn trees of height ω1 and give diverse results on this question (mainly consistency results).

Original languageEnglish
Pages (from-to)75-113
Number of pages39
JournalIsrael Journal of Mathematics
Volume50
Issue number1-2
DOIs
StatePublished - 1 Mar 1985

ASJC Scopus subject areas

  • Mathematics (all)

Fingerprint

Dive into the research topics of 'Isomorphism types of Aronszajn trees'. Together they form a unique fingerprint.

Cite this